Open Access
Translator Disclaimer
2008 On the flux of pseudo-Anosov homeomorphisms
Vincent Colin, Ko Honda, François Laudenbach
Algebr. Geom. Topol. 8(4): 2147-2160 (2008). DOI: 10.2140/agt.2008.8.2147

Abstract

We exhibit a pseudo-Anosov homeomorphism of a surface S which acts trivially on H1(S;) and whose flux is nonzero.

Citation

Download Citation

Vincent Colin. Ko Honda. François Laudenbach. "On the flux of pseudo-Anosov homeomorphisms." Algebr. Geom. Topol. 8 (4) 2147 - 2160, 2008. https://doi.org/10.2140/agt.2008.8.2147

Information

Received: 8 September 2008; Accepted: 25 October 2008; Published: 2008
First available in Project Euclid: 20 December 2017

zbMATH: 1163.57012
MathSciNet: MR2460883
Digital Object Identifier: 10.2140/agt.2008.8.2147

Subjects:
Primary: 57M50
Secondary: 53C15

Rights: Copyright © 2008 Mathematical Sciences Publishers

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.8 • No. 4 • 2008
MSP
Back to Top